Doctor insights on:
Ophthalmic Eye Drops List
It depends: It depends on what eye drop you are talking about. The only drops that significantly lower pressure are glaucoma drops...That is drops made to treat the high eye pressure associated with glaucoma. There are several types of glaucoma drops but all will lower eye pressure significantly. There are some differences between these drops including side effects so be sure to discuss with your doctor.See 1 more doctor answer
Please explain the best way to use eye drops for glaucoma. Leave eyes shut for 2 minutes putting drop in eye?
Can see videos: Online. But best way is whatever gets a single drop into the eye (cul-de-sac or lid lake without touching the bottle to the lid or contaminating tip) without missing the eye either, followed by keeping the eye closed or covering the tear duct for a minute or two to keep the medicine from exiting the lacrimal tear drain. Use the medicine regularly and at correct intervals within reason.See 1 more doctor answer
Approx 1 hour after putting in eye drops I briefly shed a tear would this dilute and affect the glaucoma eye drops?
No: The eye drop takes about 5-10 min to be absorbed into the eye. One hour later tears will not dilute it.
After I take off my contacts, my left eye tends to be painful. I put in eye drops, but it still hurts. It stops hurting once I put contacts in again.
Ill fitting lens: This sounds like either a lense fitting poorly or a dry eye. You probably should contact the supplier of the lens (an ophthalmologist I hope) who can sort this out and eventually you might damage the front of your eye.
What causes sensation of something in eye for month? When open eye feels for moment like stuck but no discharge. Eye drops & ophalmologist no help.
Eye Sensation: Did you get a LipiScan or Lipiview done? LIkely you have lost some meibomian gland function & this is the cause of your symptoms (& explains why an eyeMD cannot see anything abnormal under the microscope). Please get these scans done asap. Consult with us for more help. Eyedoc2020@blogspot. Com for more info on Lipiview.
For single use!: First, some people are bothered by preservatives. However, preservative free are always for use by one person, and should be refrigerated. Seriously, eye drops should not be shared, but those are the two reasons. Finally a third: some eye drops contain medications interfered with by the preservatives.See 1 more doctor answer
Anticholinergic: Dilating eye drops, commonly Tropicamide & cyclopentolate, act by blocking muscarinic receptors in the iris sphincter muscle thereby blocking cholinergic input which causes the pupil to dilate. This effect is termed Anticholinergic, and the effect that makes the pupil smaller (miotic) is termed Cholinergic. There is also an effect on accommodation which is why dilation affects your near focus.
I hate having to put in eye drops. Is there an alternate solution to lubricate my eyes permanently?
Yes: There is nothing I am aware of that is a permanent fix for dry eyes. It depends on the severity of your condition. The next alternative is the use of punctal plugs. There is nothing majic about it. However it decreases the drainage rate of your natural tears and helps your eyes stay moist. It may improve your condition.See 24 more doctor answers
Can I take moxeza (moxifloxacin hydrochloride ophthalmic solution) eye drops if im allergic to pennicillion?
The inside corner of my left eye burns. I put in eye drops to lubricate and it burns more. What could it be?
See Opthalmologist: Causes of burning in the inside corner of eye could be related to allergies, infections (including viral, bacterial) and trauma/scratch. I assume you used OTC eye lubricant drops. If burning continues, see your MD or Opthalmologist to check for infection or corneal abrasion. Is there sense of foreign body in that part of eye? Any vision disturbance? Any discharge? any bumps? See Opthalmologist
Can you tell me about the ingredient in eye drops that could cause an allergic reaction (thoat closing over)?
Can you tell me what is the ingredient in eye drops that could cause an allergic reaction (thoat closing over)?
Could be any: An allergic reaction can occur with any of the ingredients in the eyedrop that caused the problem. If possible, take the bottle to your doctor for a discussion of this.
Yes: If you're having trouble because the drops burn or hurt, you should contact your doc. They may be able to replace it a less irritation drop. If you physically can't put the drops in, have someone do it for you. Or lay on your bed and drop it in the corner of your eye and then open your eyes. Either way, let you doc know.
Depends: If you have been placed on these eye medications, it is possible that there is a surface problem on your eye for which wearing contact lenses might be harmful or dangerous. Clear this with your treating ophthalmologist (you are seeing a real doctor - an eye md or ophthalmologist/ rather than an optometrist for these type of drugs)?
Exactly...: As many as your doctor tells you to. Don't mess with eyes. If your doctor tells you to use a certain treatment for a certain number of days.....Then do it.